Subdifferential calculus for a quasiconvex function with generator

Access this Article

Search this Article

Abstract

Recently, we discussed optimality conditions for quasiconvex programming by introducing 'Q-subdifferential', which is a notion of differential of quasiconvex functions. In this paper, we investigate basic and fundamental properties of the Q-subdifferential. Especially, we show results of a chain rule for composition with non-decreasing functions, monotonicity of the Qsubdifferential, mean-value theorem, a sufficient condition for a global minimizer for quasiconvex programming, and the calculus of the Q-subdifferential of the supremum of quasiconvex functions.

Journal

  • Journal of Mathematical Analysis and Applications

    Journal of Mathematical Analysis and Applications 384(2), 677-682, 2011-12-15

    Elsevier

Codes

  • NII Article ID (NAID)
    120005647347
  • NII NACSIS-CAT ID (NCID)
    AA00252847
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0022-247X
  • Data Source
    IR 
Page Top